I am in the middle of my third week of pills when I missed 2 days in a row from being out of town and forgetting to bring them. I had sex the first night gone and without my pills, he ejaculated out of me. After returning home and doing the "two pills a day" procedure to catch up and be back on schedule I am having horrible cramps and bleeding heavily. My usual periods are light with cramps only the first day. I've been bleeding for 2 days, and officially start my period in 9 days according to schedule. I was wondering if this is normal and if plan B is needed to prevent pregnancy?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2014 • 1 answer
Posted 7 Apr 2015 • 1 answer
Posted 26 May 2015 • 1 answer
Posted 27 Jan 2016 • 0 answers
Posted 5 May 2016 • 2 answers